Can I stop taking the pill mid-pack?

For any type of physical problem.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter

Can I stop taking the pill mid-pack?

Postby Josie » Tue Apr 28, 2009 10:33 am

Hi, sorry for all my questions regarding the pill and sickness etc. I'm sure it can be the only thing that is causing my awful dizziness and nausea. I have it all day long every day. I am definitely not pregnant. I want to come off it immediately, to see if it is this that is causing how awful I am feeling (I can barely function). Can I come off it right away even though I have seven pills of the pack left? What can this cause and what should I be aware of? Thank you for any replies and advice.
Josie
One of the Crowd
One of the Crowd
 
Posts: 76
Joined: Fri Dec 08, 2006 5:28 pm
Location: Far Away

Re: Can I stop taking the pill mid-pack?

Postby earthchild » Tue Apr 28, 2009 10:47 am

I dont think there would be any major effects of coming off the pill apart from having a period. Your periods may take a while to settle again afterwards.
i think you should just consult your doctor first though.
The Truth
Truth is a sweet nectar from an honest fruitful heart,
from the fruit come seeds and
from the seeds you have a harvest full of dreams.

(native american proverb)
earthchild
Familiar Face
Familiar Face
 
Posts: 201
Joined: Fri Jan 23, 2009 4:00 pm

Re: Can I stop taking the pill mid-pack?

Postby dipsydoodlenoodle » Tue Apr 28, 2009 11:10 am

Well yes you can stop taking it mid pack however it may mess with your cycles and stuff.

Since you only have 7 days left I'd recommend continuing to the end and then just not taking the next pack.
A hug is a great gift, one size fits all.
User avatar
dipsydoodlenoodle
Long Term Lodger
Long Term Lodger
 
Posts: 3928
Joined: Fri Feb 08, 2008 4:24 pm
Location: England
Gender: Female

Re: Can I stop taking the pill mid-pack?

Postby Bel Bel » Tue Apr 28, 2009 11:27 am

it's ok to stop but you will need another form of contraception immediately
Life is for living so live it to the fullest

Cheap Pandora Charms UK

User avatar
Bel Bel
Fully Fledged Flatmate
Fully Fledged Flatmate
 
Posts: 6758
Joined: Thu May 10, 2007 1:58 pm
Location: Hertfordshire
Gender: Female

Re: Can I stop taking the pill mid-pack?

Postby Josie » Tue Apr 28, 2009 11:36 am

Thank you all for such prompt responses -- I really appreciate it. I am waiting for my doc to call me. You have no idea how awful I've been feeling, I am finding it very hard to get through the days. If it is the pill doing this to me, I just want to come off it as soon as possible so it can be out of my system asap. I don't mind about cycles getting messed up, I think it will right itself as I have always been very regular before. If it is the pill causing my nausea and terrible dizziness, then I need to get off it now so that I can feel better soon. I will of course use another form of contraception straight away, but one that doesn't mess with my hormones! (i.e. condoms)...
Josie
One of the Crowd
One of the Crowd
 
Posts: 76
Joined: Fri Dec 08, 2006 5:28 pm
Location: Far Away

Re: Can I stop taking the pill mid-pack?

Postby Josie » Tue Apr 28, 2009 1:22 pm

Ok so the doctor rang me back and told me that I can stop the pill if I want, but she said it wouldn't be that that's causing my dizziness. She said it causes nausea but not dizziness. What the hell is wrong with me? I have been like this for WEEKS. I am crying my eyes out right now, with exhaustion from having had to deal with this so long, and being unable to function properly. I am going to the doctor today, but I have a feeling she will be useless as always, and prescribe me some sort of drug to deal with the symptoms instead of the problem. I am so f**king worn out, I can't cope any more, trying to deal with two babies all day every day and night and trying to run a house and cook and clean and change nappies and clothes and etc etc etc. The stupid sausage doctor won't know what the hell is wrong with me, and she'll have to send me to someone else, and it'll all take forever and nothing will happen. I need this to STOP NOW. I'm so sorry, I just badly needed to vent. I am feeling so bad.
Josie
One of the Crowd
One of the Crowd
 
Posts: 76
Joined: Fri Dec 08, 2006 5:28 pm
Location: Far Away

Re: Can I stop taking the pill mid-pack?

Postby dipsydoodlenoodle » Tue Apr 28, 2009 1:43 pm

If you stop taking the pill it may help the dizziness. Just because it's not a common side effect it doesn't mean it won't affect one in every 10 million people - you may just be that one person.
A hug is a great gift, one size fits all.
User avatar
dipsydoodlenoodle
Long Term Lodger
Long Term Lodger
 
Posts: 3928
Joined: Fri Feb 08, 2008 4:24 pm
Location: England
Gender: Female

Re: Can I stop taking the pill mid-pack?

Postby Josie » Tue Apr 28, 2009 1:48 pm

great, thanks for that, that gives me hope. Thank you x I'm stopping the pill as of today xx
Josie
One of the Crowd
One of the Crowd
 
Posts: 76
Joined: Fri Dec 08, 2006 5:28 pm
Location: Far Away

Re: Can I stop taking the pill mid-pack?

Postby earthchild » Tue Apr 28, 2009 2:02 pm

hey,
just thought id give you a couple of suggestions as to why you maybe dizzy.
i know only too well that doctors nowadays just throw medication at patients without really trying to get to the cause of the problem.

i think you should go to opticians for an eye test, it is possible that you may need glasses.
Ask your doctor to check your blood pressure, if it is low could also explain your dizzyness as not enough blood is getting to your brain.
are you on any other medication that could be causing it?
ask your doctor to check out your ears, you could have an inner ear infection that is affecting the fluid in your ear that maintains your balance, you could be suffering with Labyrinthitis - this would also explain your nausea.
Anxiety- are you more anxious than usual? if you are having panic attacks dizzyness can be a main symptom
Stress! stress can effect us physically in so many ways, and it definately sounds like you are stress out !

if you get the time, just do some research on the net and that way you can rule out certain aspects and get to the bottom of this mystery without relying on a rubbish doctor..
The Truth
Truth is a sweet nectar from an honest fruitful heart,
from the fruit come seeds and
from the seeds you have a harvest full of dreams.

(native american proverb)
earthchild
Familiar Face
Familiar Face
 
Posts: 201
Joined: Fri Jan 23, 2009 4:00 pm

Re: Can I stop taking the pill mid-pack?

Postby Bel Bel » Tue Apr 28, 2009 3:02 pm

all good suggestions from earthchild
are you also eating enough, running round after two babies means you ar burning off calories and you just may not be getting enough
Life is for living so live it to the fullest

Cheap Pandora Charms UK

User avatar
Bel Bel
Fully Fledged Flatmate
Fully Fledged Flatmate
 
Posts: 6758
Joined: Thu May 10, 2007 1:58 pm
Location: Hertfordshire
Gender: Female


Return to Physical

Who is online

Users browsing this forum: No registered users and 1 guest

cron